Volume 20, Number 6
Previous Issue Next Issue

Zhong Zhi Bai

J. Comp. Math., 20 (2002), pp. 561-574

Preview Full PDF 293 1987 Abstract

Yu Hong Dai & Ya Xiang Yuan

J. Comp. Math., 20 (2002), pp. 575-582

Preview Full PDF 284 1967 Abstract

Cheng Jian Zhang

J. Comp. Math., 20 (2002), pp. 583-590

Preview Full PDF 289 1936 Abstract

Chun Xiong Zheng & Hou De Han

J. Comp. Math., 20 (2002), pp. 591-598

Preview Full PDF 283 1936 Abstract

Zhi Min Zhang

J. Comp. Math., 20 (2002), pp. 599-610

Preview Full PDF 295 1914 Abstract

Helen M. Regan

J. Comp. Math., 20 (2002), pp. 611-618

Preview Full PDF 394 2113 Abstract

Geng Sun

J. Comp. Math., 20 (2002), pp. 619-626

Preview Full PDF 288 1964 Abstract

Tang Liu, Yan Ping Lin, Ming Rao & J. R. Cannon

J. Comp. Math., 20 (2002), pp. 627-642

Preview Full PDF 289 1930 Abstract

Zi Luan Wei

J. Comp. Math., 20 (2002), pp. 643-652

Preview Full PDF 286 1895 Abstract

Min Fu Feng, Ping Bing Ming & Rong Kui Yang

J. Comp. Math., 20 (2002), pp. 653-672

Preview Full PDF 302 1989 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard